Volume 22, Issue 1 (7-2003)                   JCME 2003, 22(1): 91-108 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

S. M. Hosseini and E. Sonei. Seepage Analysis through Rockfill Dams by Finite Element Method in a Fixed Gird. JCME. 2003; 22 (1) :91-108
URL: http://jcme.iut.ac.ir/article-1-275-en.html
Abstract:   (2140 Views)
In this paper, Forchheimer equation is used as the constitutive equation for flow through rockfill, and the non-linear two-dimensional governing equation with free surface is solved by a new finite element method in a fixed grid. The model is verified by applying it to different flow conditions. The first scenario, which is assumed to be one-dimensional with analytical solution available for it, is used to verify the developed code. Other scenarios, which are two-dimensional free surface tests on a laboratory rockfill, are used to verify the model. The model shows satisfactory performance in this regard. For example, on average, a mean absolute relative error of about 2.3%, in terms of pressure head was found to exist between modelling results and observed values. Further capabilities of the model are discussed by simulating overflow through self– spillway rockfill dams. Keywords: Finite element, Method, Fixed grid, Non-Darcy flow, Non-linear flow, Rock fill dam
Full-Text [PDF 377 kb]   (484 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb